# SDR AU970787

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Coupling
- Part number: RD24336
- Condition: Failed
- Location: Hydraulic Pump
- Component: Romec, 206076022
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PUMP DRIVE COUPLING FAILED
